# SDR ASAA2021060535030

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,339 hours, 14,333 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG B LOOP WILL NOT TEST. GROUNDED - YES. RESET ENG/APU FIRE DETECTION CONTROL MANUAL REF B737-800 AMM 20-60-99. ACCOMPLISHED BITE CHECK IAW B737-800 SIM 26-10 TASK 801 NO DEFECTS NOTED SEAMC CARLOS NOTIFIED.
